# SDR FDEA201605041458

- Difficulty date: May 4, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 66,355 hours, 22,523 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 311N5002144
- Part serial: 000489
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON CRACK NOTED ON ALUMINUM BULKHEAD, INBD LOWER FITTING HOLE AT 6 OCLOCK. COMPLIED WITH REPAIR IAW EA 5450-T032497 PART 1 P1 DATE APR 28 2016.
